# SDR IPXA2020020315643

- Difficulty date: January 18, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 59,514 hours, 19,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER (P/N : 111T2008-11) ON STA 785.9 , LBL 33REPAIR I.AW 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.76.01 , UPS EO B77-5740-58151-B , BOEING SRID : 3-4620819146 AND UPS EO B767-5710-75257-A
